# SDR DL72S960491

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY TRACK LIGHTING ON RT SIDE AT SEAT ROW 12 TO FIRST CLASS DIVIDER INOP.  REPAIRED BROKEN WIRE AT SEAT ROW 12.
